| Catalog Number |
0375941012 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the device broke during the procedure.Please note all pieces were retrieved and the procedure was completed successfully.
Additional Manufacturer Narrative
Alleged failure: top portion of the burr broke into the patient's shoulder the failure identified in the investigation is consistent with the complaint record.The probable root cause/s could be an inadequate welding process, a bad weld location, probable cause could be part length variation, set-up and operator error.The blade comes in contact with a hard object, excessive pressure.The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.
Event or Problem Description